# SDR AU980848

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O360A4M
- Propeller: Mcauly 1A170FFA
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 05230803
- Condition: Cracked
- Location: Lt Ws 100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT WING UPPER SKIN CRACKED IN THREE PLACES IN AREA ADJACENT TO RIVETS SECURING THE SKIN TO WING RIBS AT STN 100.0.  CRACK LENGTHS 4 MM (0.157 INCHES).  PART TOTAL CYCLES:  12,650.
